Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 22, NWS Denver/Boulder, CO

June 10, 2009Morgan County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 10, 2009, 5:31 PM MDT for Morgan County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 5:31 PM MDT (23:31 UTC)
Expired
Jun 10, 2009, 6:06 PM MDT
In force
35 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Morgan County, CO

The radar

The Denver radar (KFTG), 54 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 102331
TORBOU
COC087-110015-
/O.NEW.KBOU.TO.W.0022.090610T2331Z-090611T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
531 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 615 PM MDT

* AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF
  HOYT...OR 20 MILES SOUTHWEST OF FORT MORGAN. THIS STORM WAS MOVING
  EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOYT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO STRUCTURE
IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT.

&&

LAT...LON 4013 10399 4008 10396 4001 10399 4001 10412
      4010 10415
TIME...MOT...LOC 2331Z 262DEG 11KT 4007 10406

$$


BAKER
2 follow-up statements
000 
WWUS55 KBOU 102352
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT WED JUN 10 2009

COC087-110015-
/O.CON.KBOU.TO.W.0022.000000T0000Z-090611T0015Z/
MORGAN CO-
552 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
SOUTHWESTERN MORGAN COUNTY...

AT 539 PM MDT...A WEATHER SPOTTER REPORTED A THUNDERSTORM PRODUCING 
A FUNNEL CLOUD 5 MILES NORTHWEST OF ADENA...OR 19 MILES SOUTHWEST OF 
FORT MORGAN. THIS STORM WAS MOVING EAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOYT.

THIS THUNDERSTORM HAS SHOWN SOME WEAKENING IN THE PAST 10 MINUTES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 4013 10399 4008 10396 4001 10399 4001 10412
      4010 10415
TIME...MOT...LOC 2349Z 262DEG 11KT 4008 10399

$$


BAKER
000 
WWUS55 KBOU 110006
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT WED JUN 10 2009

COC087-110010-
/O.CAN.KBOU.TO.W.0022.000000T0000Z-090611T0015Z/
MORGAN CO-
606 PM MDT WED JUN 10 2009

...THE TORNADO WARNING FOR SOUTHWESTERN MORGAN COUNTY IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE A TORNADO.  HOWEVER THIS STORM MAY STILL 
PRODUCE HAIL UP TO 1/2 INCH IN DIAMETER...HEAVY RAIN AND WIND GUSTS 
TO 40 MPH AS IT CONTINUES TO MOVE EAST ACROSS SOUTHWEST MORGAN 
COUNTY AT 15 MPH. 

LAT...LON 4013 10399 4008 10396 4001 10399 4001 10412 
          4010 10415
TIME...MOT...LOC 0000Z 262DEG 11KT 4008 10395

$$


BAKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 2:50 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 10, 2:50 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
250 PM MDT WED JUN 10 2009

.SHORT TERM...MODESTLY MOIST AIRMASS OVER NORTHEAST COLORADO HAS
WARMED AND DESTABILIZED THIS AFTERNOON WITH SCATTERED SHOWERS
DEVELOPING OVER THE MOUNTAINS INITIALLY.  MSAS SHOWS A WEAK SURFACE
LOW IN PLACE TO THE SOUTHWEST OF DENVER WHICH SHOULD ALLOW WEAK
EASTERLY AND SOUTHEASTERLY WINDS ACROSS NORTHEAST COLORADO TO
CONTINUE THE NEXT SEVERAL HOURS.  LAPS CAPE FIELDS SHOW THE MOST
AVAILABLE ENERGY OVER WELD AND MORGAN COUNTIES WHICH SHOULD CONTINUE
FEEDING INTO A SUPERCELL PRESENTLY OVER GREELEY.  ANOTHER AXIS OF
INSTABILITY APPEAR TO BE IN PLACE OVER THE PALMER DIVIDE WHICH MAY
FUEL ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE EARLY EVENING.
ALOFT...A VORT MAX WILL BE MOVING OVER SOUTHEAST COLORADO THROUGH
THE EVENING...PROVIDING SOME UPPER LEVEL SUPPORT FOR THE SHOWERS
WHICH DEVELOP.  CURRENT FORECAST OF LIKELY SHOWERS AND SCATTERED
THUNDERSTORMS THROUGH THE AFTERNOON WILL BE EXTENDED THROUGH 02Z.
SCATTERED SHOWER ACTIVITY ACROSS THE FORECAST AREA MAY THEN CONTINUE
THROUGH ABOUT 06Z.  LATER TONIGHT...AS THE AIRMASS REMAINS MOIST AND
WEAK UPSLOPE WINDS CONTINUE...AREAS OF FOG ARE LIKELY TO DEVELOP.

FOR TOMORROW...LITTLE CHANGE IS ANTICIPATED.  MODEST WESTERLY FLOW
ALOFT WILL CONTINUE WHILE MOISTURE REMAINS IN PLACE OVER THE
NORTHEAST PLAINS.  IT SEEMS AS THOUGH AN EMBEDDED SHORT WAVE WILL
PROBABLY MATERIALIZE AND MOVE OVER THE AREA TOMORROW AFTERNOON.  AT
JET LEVEL...WE MAY BE UNDER THE LEFT EXIT REGION OF AN UPPER JET
ACROSS SOUTHERN COLORADO.  ANOTHER FORECAST OF SCATTERED AFTERNOON
THUNDERSTORMS LOOKS TO BE ABOUT ALL THE DETAIL WE CAN PROVIDE NOW.
MODEL SOUNDINGS FOR THURSDAY LOOK SIMILAR TO THE SOUNDINGS FOR
TODAY.  THE STRENGTH OF THE LOW LEVEL EASTERLIES AND SOUTHEASTERLIES
WILL BE AN IMPORTANT FACTOR IN DETERMINING THE STRENGTH OF INFLOW
INTO DEVELOPING STORMS.  THIS SORT OF THING WILL BE DIFFICULT TO
FORECAST UNTIL TOMORROW MORNING.  SO FOR NOW...A CONTINUATION OF
COOL AND MOIST CONDITIONS LOOKS TO BE THE BEST FORECAST.

.LONG TERM...ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH
THIS WEEKEND.  THERE IS YET ANOTHER SHORT WAVE ADVERTISED TO MOVE
ACROSS COLORADO THURSDAY AFTERNOON INTO THURSDAY EVENING...WITH MORE
SHOWERS AND THUNDERSTORMS.  SEVERE STORM THREAT WILL CONTINUE AS
WELL WITH SUFFICIENT CAPES OF 800-1500 J/KG AND 0-6 KM SHEAR OF 25
M/S.  FRIDAY AND SATURDAY LOOK VERY SIMILAR WITH POTENTIAL FOR MORE
EMBEDDED SHORT WAVES.  WHILE MID LEVELS ARE WARMING SOMEWHAT WITH
SLIGHT MID LEVEL RIDGING...LOW LEVEL MOISTURE AND THETA-E AXIS IS
EXPECTED TO INCREASE AND STRENGTHEN.  THIS WILL BOOST
INSTABILITY...AND KEEP SCATTERED THUNDERSTORMS AND POTENTIAL FOR
MORE SEVERE WEATHER IN THE FORECAST.

BY NEXT WEEK...THE ATMOSPHERE WILL WARM AND DRY JUST A BIT MORE
UPSTAIRS...BUT LOW LEVEL MOISTURE SEEMS TO HAVE A HARD TIME SCOURING
OUT.  WE WILL CONTINUE TO POINT TOWARD A SLIGHTLY WARMER AND DRIER
FORECAST...BUT THE WAY THINGS ARE GOING...THE LOW LEVEL MOISTURE MAY
BE SUFFICIENT TO SPAWN A FEW MORE SEVERE STORMS NEARLY EACH DAY
THROUGH EARLY NEXT WEEK.

&&

.AVIATION...SCATTERED THUNDERSTORMS THIS AFTERNOON MAY MOVE ACROSS
THE AIRPORTS THROUGH ABOUT 02Z.  MVFR CIGS AND VSBYS ARE LIKELY
ALONG WITH ONE-HALF TO ONE INCH DIAMETER HAIL.  MOIST AIRMASS AND
WEAK EASTERLY WIND FLOW WILL PRODUCE AREAS OF FOG AFTER 06Z WITH
IFR/MVFR CIGS/VSBYS FROM 10Z-16Z.  MORE THUNDERSTORMS EXPECTED
THURSDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KDRBY/BARJENBRUCH
Hazardous weather outlook, Jun 10, 10:54 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MDT WED JUN 10 2009

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1054 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN ACTIVE AFTERNOON OF THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
PLAINS AGAIN TODAY.  RAIN SHOWERS AND THUNDERSTORMS THAT HAVE
DEVELOPED LATE THIS MORNING OVER THE NORTHERN MOUNTAINS ARE EXPECTED
TO SPREAD TO THE CENTRAL MOUNTAINS AND FOOTHILLS BY EARLY AFTERNOON.
SCATTERED RAIN SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO SPREAD
ACROSS THE PLAINS THROUGH THE AFTERNOON.  A FEW OF THE STORMS MAY
BECOME SEVERE OVER THE NORTHEAST PLAINS WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAIN.  EVEN AN
ISOLATED TORNADO IS POSSIBLE...ESPECIALLY FROM DENVER SOUTHWARD AND
EASTWARD...ACROSS THE PALMER DIVIDE REGION OF DOUGLAS...ELBERT AND
LINCOLN COUNTIES.

A STRONG UPPER LEVEL DISTURBANCE MOVING OVER SOUTHEAST COLORADO
THROUGH THIS AFTERNOON WILL PRODUCE THE INCREASED THUNDERSTORM
COVERAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH EARLY NEXT
WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.
THERE WILL ALSO BE A THREAT OF A FEW SEVERE STORMS EACH DAY OVER THE
PLAINS AND FRONT RANGE URBAN CORRIDOR.  LOW LEVEL MOISTURE COMBINED
WITH DAYTIME HEATING AND INSTABILITY...ALONG WITH SUFFICIENT WIND
SHEAR IN THE ATMOSPHERE...WILL KEEP THE THREAT OF SEVERE
THUNDERSTORMS IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER 1 PM.

DANKERS/BARJENBRUCH

In the hours before

Local storm report, Jun 10, 2:55 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
255 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.75 INCH       WELD               CO   AMATEUR RADIO

0230 PM     TORNADO          SEVERANCE               40.52N 104.85W
06/10/2009                   WELD               CO   BROADCAST MEDIA

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

&&

BENTON
Local storm report, Jun 10, 3:07 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
307 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0253 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.75 INCH       WELD               CO   AMATEUR RADIO

0230 PM     TORNADO          SEVERANCE               40.52N 104.85W
06/10/2009                   WELD               CO   BROADCAST MEDIA

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

&&

BENTON
Local storm report, Jun 10, 3:37 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0253 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.75 INCH       WELD               CO   AMATEUR RADIO

0250 PM     HAIL             4 SE GREELEY            40.38N 104.70W
06/10/2009  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0230 PM     TORNADO          SEVERANCE               40.52N 104.85W
06/10/2009                   WELD               CO   BROADCAST MEDIA

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

&&

BENTON
Local storm report, Jun 10, 3:57 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0253 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.75 INCH       WELD               CO   AMATEUR RADIO

0250 PM     HAIL             3 NE GREELEY            40.45N 104.70W
06/10/2009  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0230 PM     TORNADO          SEVERANCE               40.52N 104.85W
06/10/2009                   WELD               CO   BROADCAST MEDIA

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

&&

BENTON
Local storm report, Jun 10, 4:09 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          7 NW ROGGEN             40.24N 104.46W
06/10/2009                   WELD               CO   TRAINED SPOTTER

0306 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0253 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.75 INCH       WELD               CO   AMATEUR RADIO

0250 PM     HAIL             3 NE GREELEY            40.45N 104.70W
06/10/2009  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0230 PM     TORNADO          SEVERANCE               40.52N 104.85W
06/10/2009                   WELD               CO   BROADCAST MEDIA

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

&&

BENTON
Local storm report, Jun 10, 4:50 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
450 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          7 NW ROGGEN             40.24N 104.46W
06/10/2009                   WELD               CO   TRAINED SPOTTER

0306 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0300 PM     HAIL             3 ENE GREELEY           40.44N 104.69W
06/10/2009  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0253 PM     HAIL             GREELEY                 40.42N 104.74W
06/10/2009  M1.75 INCH       WELD               CO   AMATEUR RADIO

0250 PM     HAIL             3 NE GREELEY            40.45N 104.70W
06/10/2009  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0230 PM     TORNADO          SEVERANCE               40.52N 104.85W
06/10/2009                   WELD               CO   BROADCAST MEDIA

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:04 PM MDTSpecial Weather StatementBOULogan41 min
Jun 9, 6:44 PM MDTSpecial Weather StatementBOUPhillips31 min
Jun 9, 10:54 PM MDTSevere Thunderstorm WarningBOULincoln30 min
Jun 9, 11:36 PM MDTSpecial Weather StatementBOULincoln39 min
Jun 9, 11:52 PM MDTSevere Thunderstorm WarningBOULincoln53 min
Jun 10, 11:00 AM MDTSpecial Weather StatementBOULarimer105 min
Jun 10, 1:23 PM MDTSevere Thunderstorm WarningBOULarimer, Weld37 min
Jun 10, 1:56 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 10, 2:13 PM MDTTornado WarningBOUWeld47 min
Jun 10, 2:33 PM MDTSpecial Weather StatementBOUJefferson42 min
Jun 10, 2:59 PM MDTTornado WarningBOUWeld46 min
Jun 10, 3:02 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson88 min
Jun 10, 3:20 PM MDTSevere Thunderstorm WarningBOUWeld55 min
Jun 10, 3:51 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jun 10, 4:07 PM MDTTornado WarningBOUWeld38 min
Jun 10, 4:43 PM MDTTornado WarningBOUWeld36 min
Jun 10, 5:36 PM MDTTornado WarningBOUWeld24 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.